# SDR SWAA2022061403523

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 312 AND STA 328 LBL 46 WL 208.1 INTERCOSTAL IS CRACKED AS MARKED. 124-014 / [01] REMOVED INTERCOSTAL AT FWD CABIN BTW STA 312 AND 328 LBL 46 WL 208.1 AS PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD CABIN BTW STA 312 AND 328 LBL 46 WL 208.1 AS PER B737-700 SRM 51-40-05-0G-0.;[03] VERIFIED 1-2. OK TO INSTALL NEW INTERCOSTAL.;[04] INSTALLED NEW INTERCOSTAL AT FWD CABIN BTW STA 312 AND 328 LBL 46 WL 208.1 AS PER B737-700 SRM 51-40-02-0G-0; DWG# 141A5400.;[05] REMOVED AND REPLACED INTERCOSTAL AT FWD CABIN BTW STA 312 AND 328 LBL 46 WL 208.1 AS PER B737-700 SRM 51-40-02-0G-0.;[06] VERIFIED 4-5.
